# SDR AALA20170919015

- Difficulty date: September 19, 2017
- Submitted: October 4, 2017
- Operation: Air carrier
- Aircraft: N929AN
- Make and model: Boeing 737823
- Aircraft serial: 30078
- Aircraft time: 52,669 hours, 21,639 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A75105
- Condition: Cracked
- Location: Bs 460-480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BAFFLE IN THE FORWARD CARGO UNDER THE LEFT TRANSITION PANEL BETWEEN SS 460 AND 480.  REMOVED AND REPLACED BAFFLE IAW D 51-00-05 AND DRAWING 143A7510.
